# SDR DALA2024081708223

- Difficulty date: August 16, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3732, CORROSION ON LH SIDE PLATE BTW STA 727+4 TO 727J AT AFT CARGO COMPARTMENT CORRECTIVE ACTION: SIDE PLATE LH BTW STA 727+4 TO 727J AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR 4(B). (LP 0504453)
